Open Access
Translator Disclaimer
2003 On a class of higher-order operators with complex coefficients, elliptic in the sense of Gårding's inequality
Mahmoud Qafsaoui
Differential Integral Equations 16(10): 1223-1248 (2003).

Abstract

We study a class of higher-order elliptic operators in divergence form with nonsmooth, complex coefficients independent of time. In particular, we give some elliptic regularity results for weak solutions and establish upper bounds for higher derivatives of the heat kernel associated to this class of operators.

Citation

Download Citation

Mahmoud Qafsaoui. "On a class of higher-order operators with complex coefficients, elliptic in the sense of Gårding's inequality." Differential Integral Equations 16 (10) 1223 - 1248, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1073.35076
MathSciNet: MR2014808

Subjects:
Primary: 35J30
Secondary: 35D10 , 35J40 , 35J45

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.16 • No. 10 • 2003
Back to Top